# SDR GTIA9700218

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel Mount
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT ENGINE PYLON TRAILING EDGE, CHANNEL MOUNT CRACKED AND HOLES ENLARGED.  TRAILING EDGE NUTPLATES LOOSE.  REMOVED DAMAGED SECTION OF CHANNEL AND REPAIRED PER DC-9 SRM SEC 54-01 PG 7.  REPLACED LOOSE NUTPLATES PER SRM SEC 51-0.  (X)
